# SDR SCNA20241028347

- Difficulty date: October 28, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 53,044 hours, 30,520 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEFECT 757099:  BURNING ELECTRICAL SMELL COMING FROM L2 SLIDING WINDOW ELECTRICAL CONNECTOR AREA.  RESOLUTION: PERFORMED OPERATIONAL AND VISUAL INSPECTION. NO ARCHING OR VISIBLE DAMAGE IAW AMM 30-41-00-00-801. NO DEFECTS FOUND AT THIS TIME. A/C OK FOR SERVICE.
